# SDR IPXA1B66721

- Difficulty date: April 22, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 65B0816220
- Condition: Worn
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING OTBD AIL MOST OTBD HINGE FITTING WEB AT WS 1480 FOUND WORN.  LT WING OTBD AIL MOST OTBD HINGE FITTING WEB AT WS 1485 AREA REPLACED & INSTALLED IAW HX RS R-57-20-37052, REV A & EO B747-5740-42420-A ORG MAT IS 0.036"(0.016"+0.020") BMS-69 TYPE VIII WORN AREA 0.7"X1.3".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH CLAD 2024T3-0.040" AS UNIFORM WEB & RING DOUBLER REPAIR.  REPLACEMENT WEB.
